| Model Number |
MMT-751RNAH |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call the insulin pump alarmed motor error and off no power.The customer¿s blood glucose level was unknown at the time of the incident.The customer stated that the drive support cap was normal and that the insulin pump was not exposed to high magnetic fields and was able to complete the rewind process.Customer also reported that the insulin pump had an off no power alarm without the low battery alert warning.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump is being replaced and is expected to return for analysis.